# SDR GLBA2012101500079

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 31,502 hours, 32,128 cycles
- Engine: Pwa PW118A
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: K167
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THERE WAS A STRONG SMOKEY ODOR AFTER LANDING WHEN SELECTING BLEEDS TO AUTO, ODOR WENT AWAY.  MX REPLACED RELAY K167, OPS CHECKED GOOD, NO ODOR NOTED.
